EconPapers    
Economics at your fingertips  
 

Variational Iteration Method for Volterra Functional Integrodifferential Equations with Vanishing Linear Delays

Ali Konuralp and H. Hilmi Sorkun

Journal of Applied Mathematics, 2014, vol. 2014, issue 1

Abstract: Application process of variational iteration method is presented in order to solve the Volterra functional integrodifferential equations which have multi terms and vanishing delays where the delay function θ(t) vanishes inside the integral limits such that θ(t) = qt for 0

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2014/678989

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2014:y:2014:i:1:n:678989

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2014:y:2014:i:1:n:678989